# SDR USAA2011042591616

- Difficulty date: April 23, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 43,164 hours, 16,163 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R221CA
- Condition: Odor
- Location: Apu Bay
- Part time: 57,044 hours, 23,556 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 18 - RANCID, FUEL ODOR REPORTED FROM PACKS WITH APU ON.  NOTICEABLE ON GROUND AND IN CRUISE.
